Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Switching from microgynon to levest problems

Premium Questions

doctor1 MD

I have been on the pill for over 6 years with no problems but recently took a 4 month break. I started taking Levest 150 again and did so mid cycle (I was not on my period) now for the 4th month ...

doctor1 MD

I use microgynon as a contraceptive method. When I started dating new packet I accidentally started on the wrong day and have just continued taking them in order but a day out. I.e I take a pill marked Saturday ...

doctor1 MD

for Microgynon 50 - will this stop the breakthrough bleeding and/or suppress my period, if so will it work in the next week? Can i switch over now? or should i wait until after my period ? will the increase ...

doctor1 MD

pill ( Levest ). I lost 18 kg in 1 year, stopped the pill, gain back everything in 1 year, start again levest 4 months ago and I lost 8 kg so far, no diet , I eat eat normally without restriction at all. I ...

doctor1 MD

microgynon 30. I have now got what appears to be tonsilitis and have been pescribed co amoxiclav . If I start this course, how does that affect the pill and could I switch to northisterone? Thanks. Ideally would love ...

Public Forum Discussions

doctor1 MD

of the microgynon and then switch back once I d been to the doctor to get my levest? ...Hello, I am on the levest contraceptive pill.. I have just ran out and completely forgot to get ...

doctor1 MD

Hi I have switched from Microgynon to Levest about 2 months ago and am having period type abdominal pains during my cycle which I never got before. Also my stools have become looser. Do you think ...

doctor1 MD

Hello,I have been prescribed levest as a contraceptive pill. I have hear a lot of bad reviews about ... taking it. What would you recomend? Is microgynon 30 better? Should I ask my doctor to change ...

doctor1 MD

Hi, I recently changed from Microgynon to Levest (started taking Levest one week ago) and have been ... I ve just started a new pack? I did not break between my last Microgynon and my first Levest. Thanks ...

doctor1 MD

Hi, I have been on The pill (levest) for about a month now and have noticed a lot of changes and I ... life even though i don t have any huge problems? I also get really paranoid and look too much into what ...

doctor1 MD

I was on Microgynon for 3 months and everything was fine apart fromfew mood swings and aches in my boobs now and then. I went back for more pills and they put me on Levest. I ve been on Levest for nearly ...

doctor1 MD

How effective is levest? The sexual health clinic gave me condoms but me and my boyfriend want to do it unprotected. Iv been on levest for around about 5 days,no problems..no cravings ...

doctor1 MD

Hi, I have been on The pill (levest) for about a month now and have noticed a lot of changes and I ... life even though i don t have any huge problems? I also get really paranoid and look too much into what ...

doctor1 MD

Hello, I was on Microgynon and switched to Cilest. The doctor told me there would be no problems swtiching so I started taking cilest but it made me ill so I have gone back to microgynon with no break ...

doctor1 MD

Hi, I was on Microgynon 30 for about 8-9 years with no problem but I switched to Yas from a doctors ... in clumps and so much thinner and more brittle than before. Should I go back on Microgynon 30? ...

Mobile Questions and Answers

doctor1 MD

Hello. Yes ,it is safe but it is not recommended for long periods of time. If your won't to skip your periods from time to time, it won't cause any problem. Take care.

doctor1 MD

Hi, Thanks for coming to HealthcareMagic. We’re sorry, but we can’t answer questions for users who are below the age of 18. You need help from your guardians to address the issues. If problems bother you please reach your local doctor.